| Model Number |
21-3362-24 |
| Medical Device Problem Code |
Decrease in Pressure (1490)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when the user injects through the power port tubing, the pressure will rise up.However, at 300 psi, it was considered pressure-limiting and the injector itself will suddenly drop the rate.No patient injury was reported.
Additional Manufacturer Narrative
No product was returned; thus the reported complaint could not be duplicated and root cause could not be determined.No lot number was provided; therefore, a device history record (dhr) review could not be completed.If the product is returned, this complaint will be reopened for further investigation.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms#(b)(4).